BibTeX record journals/jzusc/Ruiz-VanoyeORDHSSR13

download as .bib file

@article{DBLP:journals/jzusc/Ruiz-VanoyeORDHSSR13,
  author    = {Jorge A. Ruiz{-}Vanoye and
               Joaqu{\'{\i}}n P{\'{e}}rez Ortega and
               Rodolfo A. Pazos Rangel and
               Ocotl{\'{a}}n D{\'{\i}}az{-}Parra and
               Héctor Joaquín {Fraire Huacuja} and
               Juan Frausto Sol{\'{\i}}s and
               Gerardo Reyes Salgado and
               Laura {Cruz Reyes}},
  title     = {Application of formal languages in polynomial transformations of instances
               between NP-complete problems},
  journal   = {Journal of Zhejiang University - Science {C}},
  volume    = {14},
  number    = {8},
  pages     = {623--633},
  year      = {2013},
  url       = {https://doi.org/10.1631/jzus.C1200349},
  doi       = {10.1631/jzus.C1200349},
  timestamp = {Fri, 30 Nov 2018 13:20:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jzusc/Ruiz-VanoyeORDHSSR13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier